# SDR 96ZZZX1972

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 1288
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 350A13002062
- Condition: Cracked
- Location: Horiz Stab Aft
- Part time: 5,604 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF HORIZONTAL STABILIZER SKINS AFT, FOUND SKINS CRACKED AT THE UPPER, INBOARD ATTACHMENT AREA.  REPLACING THE SKINS DETAILED ABOVE DUE TO OTHER DEFECTS, BUT HAPPENED TO FIND THESE CRACKS.  RECOMMEND CLOSER ATTENTION TO THE AREA ADJACENT THE STABILIZER ATTACHMENT UPPER AND LOWER SURFACES DURING ROUTINE INSPECTIONS.
